... prednisone dosepac. how long after the last pill do the side effects usually last?
I have chronic pain from spinal stenosis. to break my current flair up cycle I was given a?
- 6 Nov 2011 by Anonymous
- 14 November 2011
- osteoarthritis, pain, prednisone, side effect, chronic
Added 8 Nov 2011:
I guess I have answered my own question. it took two days after my last prednisone pill until i could sleep again. over 9 days, the seven i took the dosepac and the two days after i probably only slept about 30 hours total. for two days and nights i didn't sleep at all. the night of the 2nd day after the end of the dose pac i had loud ringing in my ears, that was gone the next day (today) and i have been catching up on sleep. every time i take a dose pac the side effects are worse. the only reason i agreed to taking this one is: i had a baker's cyst behind my left knee and had a big steriod shot in it to try to help knock it back. for a few weeks after that my pain was better in my neck and my back, and it helped my knee. although for two days after the injection i was sick. still better than suffering 9 days over a dose pac and getting only limited pain relief. for me i don't think the result is worth the side effects.
Having a prednisone dose pack, doesn't mean that you will get any side effects. Some people are very lucky, and don't have any side effects at all! By this time you should know if you are having any problems with the dose pack, but even I take a dose-pack every once in awhile when I know that I really need it. My rewards are weight gain, fluid gain, topsy-turvey emotions etc. Prednisone, and I don't like each other, but we both know WHEN we HAVE to take the stuff. It is a great medicine, and a horrible one if the wrong person prescribes it to you. Good luck, and please let me know if it works for you,, as I have spinal stenosis pretty badly also.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Sep 2017 • 7 answers
I am on 60mg of Cymbalta and its too expensive. I have spinal stenosis and also take gabapentin 600?
Updated 27 Jul 2014 • 2 answers
Updated 18 Aug 2016 • 3 answers
30 minutes after taking my night meds I start having leg pain from my spinal stenosis & bulged disc?
Posted 13 Dec 2018 • 0 answers
Posted 29 Dec 2018 • 0 answers